# SDR CALA2022041800998

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 30,265 hours, 2,926 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Door
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O, S
- Precautionary procedure: A, J

## Discrepancy

GEAR DISAGREE EICAS MSG. GEAR DOOR CAUTION MSG. WITH NOSE GEAR INDICATION SHOWING HASHED. MAINTENANCE MESSAGE 32-51001. FLIGHT CREW BELIVE NLG DID NOT RETRACT WHEN COMMANDED. AIRCRAFT SUBSEQUENTLY DUMPED FUEL AND RETURNED TO LHR.
